# SDR AALA201707319023

- Difficulty date: June 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER RUDDER HINGE ARM NR 4 BEARING.   REMOVED AND REPLACED HINGE ARM FITTING ASSEMBLY IAW SRM 51-72-11, AND AMM 55-36-41.
